# SDR VNAA2015031700022

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 26,305 hours, 26,383 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10015
- Part serial: 2378
- Condition: Failed
- Location: Te Flaps
- Part time: 26,153 hours, 26,220 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT AROUND FL290, CREW REPORTED FLAPS FAIL MESSAGE WITH FLAPS IN THE ZERO DEGREE POSITION.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW ACFT FAULT ISOLATION MANUAL, R & R LT BRAKE AND POSITION SENSOR UNIT (BPSU) AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
